Vol 1, No 1 (2009)

CAUCHY: JURNAL MATEMATIKA MURNI DAN APLIKASI

Available Online Since November 2009

Table of Contents

Articles

Abdus sakir
DOI: 10.18860/ca.v1i1.1696 | Views: 1277 | Downloads: 575 152
1-6
Sri Harini
DOI: 10.18860/ca.v1i1.1699 | Views: 847 | Downloads: 697 208
7-14
Abdul Aziz
DOI: 10.18860/ca.v1i1.1702 | Views: 1689 | Downloads: 791 196
15-24
Usman Pagalay
DOI: 10.18860/ca.v1i1.1701 | Views: 1858 | Downloads: 709 228
25-30
Isnani Darti
DOI: 10.18860/ca.v1i1.1697 | Views: 894 | Downloads: 526 192
31-37
Fachrur Rozi
DOI: 10.18860/ca.v1i1.1700 | Views: 838 | Downloads: 500 148
38-47
Mohammad Jamhuri
DOI: 10.18860/ca.v1i1.1698 | Views: 822 | Downloads: 410 186
48-54